# SDR ARWA9608002

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Engine: Pwa JT3D7
- System (JASC): 7250 · Turbine Section
- Part: T3 Disc
- Part number: 675803
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 14,021 hours
- Component: Pwa, JT3D7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF AD 82-14-02, ENGINE S/N 669162, NR 4 POSITION, EDDY CURRENT INSPECTION INDICATED T3 DISK CRACKED THROUGH ONE TIEBOLT HOLE.  T3 DISK ASSEMBLY WAS REMOVED AND REPLACED I.A.W. OA 1349 AND JT3D MAINTENANCE MANUAL CHAPTER 72.  INSTALLED P/N 797903, S/N MLDAH 1052.  PART TOTAL CYCLES, 5,482.
